# SDR SWAA2014033126666

- Difficulty date: March 25, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 56,804 hours, 33,394 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 116A3429
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LE PANEL CRACKED.  R & R PANEL IAW DWG & SRM.
